# SDR A6WA200100014

- Difficulty date: February 11, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- Aircraft time: 23,621 hours, 27,469 cycles
- Engine: Lyc ALF502*
- Engine time: 11,987 hours, 12,962 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 1WN05799
- Part serial: 230071101
- Condition: Leaking
- Location: Nr2 Engine
- Part time: 4,223 hours, 4,744 cycles
- Component: Engine, Lyc
- Component part number: ALF502*
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

DURING START OF NR 2 ENGINE, A FLIGHT ATTENDANT AND SEVERAL PASSENGERS VERBALLY REPORTED FIRE.  NO INDICATION IN COCKPIT.  THE NR 2 ENGINE WAS SHUTDOWN AND BOTH FIRE BOTTLES WERE RELEASED.  ACFT WAS EVACUATED VIA RT SIDE EVACUATION SLIDES.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
